# SDR CALA2013090290940

- Difficulty date: September 1, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 49,212 hours, 5,930 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32153024
- Part serial: 209
- Condition: Failed
- Location: Lt Bleed Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE BLEED PRESSURE REGULATING SHUTOFF VALVE FAILED OPEN OR CLOSED OR LEFT AIR SUPPLY & CABIN PRESSURE CONTROLLER FAILURE.  REPLACED PRSOV CONTROLLER IAW MM. REACTIVATED PRSOV & ACCOMPLISHED OPERATIONAL TEST IAW MM. VALVE OPERATION NORMAL & NO EICAS MESSAGES.   FOUND PRSOV HANGING CLOSED. REPLACED VALVE PER MM 36-11-09. ACCOMPLISHED RUN CHECK MM 36-10-00. NO MESSAGE, PRESSURE GOOD.
